# SDR 05FDEA00946

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZONTAL STABILIZER LEFTHAND BORE NR 18L, FOUND EXCEEDED LIMIT.  REPAIRED IAW FEDEX EA 1-5510-82952.
